# SDR WTAA960197

- Difficulty date: November 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 807
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod End
- Part number: 137254B7
- Condition: Broken
- Location: Rt Mlg Door
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - RIGHT MAIN GEAR DOOR ATTACHMENT ROD END BROKEN.  MAINTENANCE INSPECTED RIGHT MAIN LANDING GEAR AND DOOR FOR DAMAGE.  NO DAMAGE NOTED.  REPLACED ROD END BUSHING AND NUT.  AIRCRAFT RETURNED TO SERVICE.  (M)
